Axial Borel functions

Marcin Szyszkowski

Abstract

n/a
Author Marcin Szyszkowski (FMPI / IM)
Marcin Szyszkowski,,
- Institute of Mathematics
Journal seriesTopology and Its Applications, ISSN 0166-8641, (A 20 pkt)
Issue year2013
Vol160
No15
Pages2049-2052
Publication size in sheets0.5
Keywords in EnglishBorel maps, Borel sets, axial functions
DOIDOI:10.1016/j.topol.2013.08.010
URL http://dx.doi.org/10.1016/j.topol.2013.08.010
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; after publication
Score (nominal)20
ScoreMinisterial score = 20.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.587 (2) - 2013=0.538 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back